MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. DUO-FLOW® SOFT-LINE®; ST HEMODIALYSIS CATHETER

MEDICAL COMPONENTS, INC. DUO-FLOW® SOFT-LINE®; ST HEMODIALYSIS CATHETER
Model Number DT74M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for additional information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hd line was dislodged while moving ccrt circuit in preparation for head ct.Pt is a liver transplant on crrt that required a head ct for increasing ammonia.Pt laying low in bed, ccrt lined closer to hob so lines were taut.The crrt circuit was move and they did not communicate the plan prior to moving the patient.Moving the circuit cause tension on the line causing it to dislodge.
 
Additional Manufacturer Narrative
The information was reported directly to medcomp from the fda via a medsun report.The reporting facility was contacted for additional information regarding the device and the event.No communication was received.No further information was received.Without sufficient information, or an evaluation of the device involved, we are unable to determine the root cause or factors that may have contributed to this event.The report indicated the failure occurred when the patient was being moved in the bed, with no warning to the other staff.It is possible the catheter was pulled and stressed beyond the design capabilities.

Brand Name
DUO-FLOW® SOFT-LINE®
Common Device Name
ST HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key21251533
Report Number2518902-2025-00004
Device Sequence Number9179693
Product Code MPB
UDI-Device Identifier00884908143393
UDI-Public00884908143393
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDT74M
Device Catalogue NumberDT74M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO
Patient SexFemale